day 28- claravis journey.redness dryness ugh accutane a little better pain in the butt still active pimples acne
Alright, so today is day #28 and it's not a smooth journey for me.
My lips are getting unbearably chapped, even with the best chapstick out there. Looks like I need a stronger one if that's possible.
The redness of my acne has gone up remarkably. Thank god I'm sick and I don't have to go out with my acne looking like this. I do have some active pimples in places I've never had acne in... Especially my hair line. It really is a pain in the butt. My cheeks for the most part are clear, like always. My forehead kinda kills my overall physical appearance. Oh well, life isn't always easy but I know my acne will be gone by the end of this journey. Claravis IS really, really helpful, but it's REALLY strong. you gotta be aware of the side effects and know how much is too much.
I'm going to be honest here, none of my friends know I'm on claravis. I find my acne embarassing enough, and telling them will make me even more self-conscious. Story: yesterday, I was at an amusement park with my friend and we saw two of our guy friends there. One of the guys came up to me and said, "Your face looks really dry." All I said was "I know." because it's embarrassing enough to have acne. I've had some insults thrown at me in public by kids from my school but I can take it... well, most of it.
- One insult that kind of hurt my feelings= "You got a pen? Because I want to connect the dots."
This is one that kind of hurt my feelings because I'm sensitive about my appearance and my acne and saying that in front of the whole grade wasn't helping my self-esteem.
It's whatever but once I'm clear, that one boy will regret saying those things to me.
THAT'S LIFE. Sure, bad things happen, but life goes on.
Other pictures from the album
Image META information
|Original File Size||118478|
|HTML Sizes||width="1200" height="600"|